# SDR DXTA200500752

- Difficulty date: June 2, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 6,225 hours, 5,122 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 99123052
- Part serial: 3834
- Condition: Inoperative
- Location: Aniti Skid Sys
- Part time: 6,225 hours, 5,122 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI BOTH PEDALS ON RT SEAT BECAME SOFT, ANTI-SKID LIGHTS CAME ON.  AFTER PUMPING THE PEDALS THE LIGHT WENT OUT, AND THE BRAKES FELT NORMAL.  THIS HAPPENED THREE SEPERATE TIMES DURING TAXI.   REPLACED LT ANTI-SKID TRANSDUCER AND BLED BRAKES. OPS CHECK GOOD IAW CESSNA 32-42-07 AND 32-42-00.
